# SDR CALA2024100302556

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 102,335 hours, 18,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R2 M33097 EMER LIGHT BATTERY CHARGER TEST FAIL TRANSFER REF. NON-ROUTINE HX NRC WO.3746569.  DR R2 M33097 EMER LIGHT BATTERY CHARGER REPLACED AND TESTED NORMAL I.A.W AMM 33-51-0
